Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homomorphisms of transformation groups


Authors: Robert Ellis and W. H. Gottschalk
Journal: Trans. Amer. Math. Soc. 94 (1960), 258-271
MSC: Primary 22.40; Secondary 54.82
DOI: https://doi.org/10.1090/S0002-9947-1960-0123635-1
MathSciNet review: 0123635
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert Ellis, Locally compact transformation groups, Duke Math. J. vol. 24 (1957) pp. 119-125. MR 0088674 (19:561b)
  • [2] -, Distal transformation groups, Pacific J. Math. vol. 8 (1958) pp. 401-405. MR 0101283 (21:96)
  • [3] E. E. Floyd, A nonhomogeneous minimal set, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 957-960. MR 0033535 (11:453g)
  • [4] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloquium Publications, vol. 36, Providence, 1955. MR 0074810 (17:650e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.40, 54.82

Retrieve articles in all journals with MSC: 22.40, 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0123635-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society